Today was my third day of week 1 on Contrave. I haven't had any side effects other than maybe a tiny bit of brain fog on day 1. I'm wondering if I can increase my dosage now or if I really should wait it out? I've noticed the slightest decrease in my appetite. I still get hungry but I seem to eat moderately less. It's not enough to be obvious but I can tell if I stop to think about it. Cravings haven't changed.
Do not self medicate follow your Dr.´s instructions as well as the ones on the label.
From the literature of Drugs.com (same as I mentioned):
"Take Contrave exactly as prescribed by your doctor. Follow all directions on your prescription label. Do not use this medicine in larger or smaller amounts or for longer than recommended. Do not crush, chew, or break the tablet. Swallow it whole. Do not take more than 2 tablets at once."
I think it's great that you have not had some of the terrible side affects, however this would be a bad idea. Follow your doctor's instructions. I would suggest that with this medication, as well as ANY medication.
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Jul 2018 • 24 answers
Updated 6 Apr 2018 • 2 answers
Updated 14 Aug 2015 • 1 answer
Updated 5 Mar 2018 • 1 answer
Updated 8 Sep 2018 • 1 answer